Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child suffering from severe bronchiolitis. Temporary relief by medicine. Proper cure?

Hi my son s 1 year old nw bt wn he ws js 1 mnth old he suffrd frm severe broncolities and since den he hd d sme prob agn and agn at evry seasnal chnge.he s recomended nebulizr wd asthalin and budecort wd ns water.and medcne such as defcort, omnacortil ,asthalin expectorant etc.nw I wana nw s he gvn d ryt med at d age of js 1 year?pls help
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
Your son is suffering most probably from childhood asthma.
Childhood asthma generally responds well to steroid inhalers. If he gets some acute attack, then he may require nebulisation.
The medicines which have been prescribed are alright.
These children are more prone for repeated respiratory tract infection, so avoid going in dusty area.
All the best.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor